I just don't know what to think!!!
I finally got off lithium almost 2 months ago and am now on Lamictal (100 mg), I am also off of Serequel and only taking 10mg of Lexapro. I'm working on changing my diet, adding more exercise and trying to reduce stress as much as I can. I have a pretty physical job, I walk around a manufacturing plant at least once a day. I try to walk my dog or cross-train on my treadmill for at least 30 minutes, 5 days a week and I try not to eat at night.
Is it possible that the Lamictal is causing the same side effects as the Lithium? Am I not working hard enough? I just really started watching my diet and exercise within this last month, as many of you know I was unemployed for 5 months, living in a very stressful household and I just made a huge move-is it just the stress mixed with the poor diet and lack of activity for so long?
Is there anything I can do to jump start my metabolism? I am so frustrated!